# SDR 98ZZZM594

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859CA
- Make and model: Beech 1900D
- Aircraft serial: UE128
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Gauge
- Part number: 1303800445
- Condition: Failed
- Location: Cockpit
- Part time: 2,377 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT N GAUGE INOPERATIVE.  N1 GAUGE FAILURE.  REPLACED N1 GAUGE.  (M)
